About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 820141, 6 pages
http://dx.doi.org/10.1155/2013/820141
Research Article

A New Characterization of Compact Sets in Fuzzy Number Spaces

1Department of Mathematics, Jimei University, Xiamen 361021, China
2Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 14 August 2013; Accepted 18 October 2013

Academic Editor: Juan Carlos Cortés López

Copyright © 2013 Huan Huang and Congxin Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huan Huang and Congxin Wu, “A New Characterization of Compact Sets in Fuzzy Number Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 820141, 6 pages, 2013. doi:10.1155/2013/820141